advertisement
Question
Posted by: Angela | 2009/11/27

Thrush?

Hi, I have had a bladder infection this week. When I collected my antibiotics from the pharmacy, the pharmacists mentioned that the antibiotics would possibly give me thrush. Is this true?

She then gave me Reuteri tablets.... will this prevent Thrush? Or is there someting else I must take to prevent it?

Please help. I have never had thrush and do not know what to expect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Angela

Antibiotics can indead cause thrush and the tablets that the pharmacist provided should prevent the thrush. Refer to the following link for detailed information regarding Candidiasis (vaginal thrush): http://en.wikipedia.org/wiki/Vaginal_thrush

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement